# SDR AALA971398

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Part number: E38C37
- Condition: Loose
- Location: Nr 3 Eng
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: J, A

## Discrepancy

DFW - FLT 123 - AT ROTATIO DURING T/O, FIRE WARN AND RT HYD TEMP HIGHT LIGHTS ILLUMINATED FOR NR 3 ENG.  ACCOMPLISHED SHUTDOWN OF NR 3 ENG AND FIRE WARNING LIGHT EXTINGUISHED.  A/C DUMPED FUEL AND RETURNED TO DFW, LANDING WITHOUT INCIDENT.  REPLACED NR 3 ENG.  ACCOMPLISHED LEAK AND GROUND CHECKS WITH NO DEFECTS FOUND.  A LOOSE CLAMP ON A STARTER DUCT JOINT LED TO JOINT FAILURE RESULTING IN HIGH UNDER COWL TEMP AND A FIRE WARNING.  SUBSEQUENT FAN CASE ABRADABLE SHROUD MATERIAL DISBONDING OCCURED DUE TO IMPINGING HOT AIR FROM THE FAILED STARTER DUCT JOINT.  ENGINE PROCESSED THROUGH SHOP FOR RETURN TO SERVICE.  (M)
